# SDR NSVA20070229

- Difficulty date: September 17, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N203CJ
- Make and model: Saab 340B
- Aircraft serial: 203
- Aircraft time: 34,499 hours, 41,034 cycles
- Engine: Ge CT79B
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ITT ILLUMINATED  IN FLIGHT UP TO 75 INCREASE FROM ORIGINAL VALUE TORQUE GAINED APPROX PLUS 3-4 PERCENT. RAN ABNORMAL CHECK LIST TORQUE MOTOR KNOCK OUT PERFORMED FLUCTUATIONS INCREASED.  PERFORMED FAULT ISOLATION IAW GE MM 72-00-00 REF NORMAL FLIGHT OPERATIONS FAULT ISOLATION STEP 9&11.  ALSO PERFORMED ECU TEST IAW GE MM TR 72-0597 TO ENSURE ALL INPUTS FROM ECU WERE PROPERLY REPORTING.  PERFORMED ENGINE RUNS FOR 10 MIN AT 80 PERCENT TRQ COULD NOT DUPLICATE FAULT AT THIS TIME.  NO FURTHER REASON TO BELIEVE THAT THIS DISCREPANCY IS STILL PRESENT.
